MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC
Model Number 24674
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the arteriovenous stenosis.A 8.0 x 60, 75cm mustang balloon catheter was advanced for dilation.During the procedure, it found that the balloon burst under working pressure.The procedure was completed with another of the same device.No complications were reported, and the patient was stable.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the arteriovenous stenosis.A 8.0 x 60, 75cm mustang balloon catheter was advanced for dilation.During the procedure, it found that the balloon burst under working pressure.The procedure was completed with another of the same device.No complications were reported, and the patient was stable.It was further reported that 80 % stenosed target lesion was located in the moderately tortuous and moderately calcified arteriovenous stenosis.The balloon ruptured upon first inflation at 18 atmospheres for 40 seconds.
 
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6) university of traditional chinese medicine.Device evaluated by mfr: the mustang was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A leak test identified a balloon pinhole located approximately approximately 24mm proximal of the distal markerband.The rated burst pressure for this device as per specification is 20 atmospheres.A visual and tactile examination found no kinks or damage to the shaft of the device.A visual and tactile examination found no damage to the tip of the device.A visual examination observed no issues with the markerbands of the device.Both markerbands were undamaged in the correct position on the device.

Brand Name
MUSTANG
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19374991
Report Number2124215-2024-31345
Device Sequence Number15337993
Product Code FGE
UDI-Device Identifier08714729793885
UDI-Public08714729793885
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2026
Device Model Number24674
Device Catalogue Number24674
Device Lot Number0031632836
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2024
Supplement Date Received by Manufacturer05/30/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexUnknown
Patient Weight80 KG